Switch to: References

Add citations

You must login to add citations.
  1. MV-Algebras, Infinite Dimensional Polyhedra, and Natural Dualities.Leonardo M. Cabrer & Luca Spada - 2017 - Archive for Mathematical Logic 56 (1-2):21-42.
    No categories
    Direct download (3 more)  
     
    Export citation  
     
    Bookmark   1 citation  
  • Duality for Double Quasioperator Algebras Via Their Canonical Extensions.M. Gehrke & H. A. Priestley - 2007 - Studia Logica 86 (1):31-68.
    This paper is a study of duality in the absence of canonicity. Specifically it concerns double quasioperator algebras, a class of distributive lattice expansions in which, coordinatewise, each operation either preserves both join and meet or reverses them. A variety of DQAs need not be canonical, but as has been shown in a companion paper, it is canonical in a generalized sense and an algebraic correspondence theorem is available. For very many varieties, canonicity (as traditionally defined) and correspondence lead on (...)
    Direct download (5 more)  
     
    Export citation  
     
    Bookmark   1 citation